# SDR SWAA2020113030347

- Difficulty date: November 10, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 54,342 hours, 32,160 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FRAME LOCATED BS 480 BETWEEN STR 8L TO STR 9L AT PASSENGER CABIN.  PERFORMED PERMANENT REPAIR ON FRAME LOCATED BS 480 BETWEEN STR 8L TO STR 9L ON PASSENGER CABIN, IAW EA N.1-A53-12114 REV 5.
